Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Criteria for regionally recurrent flows
HTML articles powered by AMS MathViewer

by Saber Elaydi PDF
Proc. Amer. Math. Soc. 85 (1982), 461-464 Request permission

Abstract:

Regionally recurrent and $P$-regionally recurrent flows are characterized in purely prolongational notions. An example is given to show that the condition $x \in J(x)$ is not, as many authors asserted, equivalent to regional recurrence.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54H15, 58F25
  • Retrieve articles in all journals with MSC: 54H20, 54H15, 58F25
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 461-464
  • MSC: Primary 54H20; Secondary 54H15, 58F25
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656124-6
  • MathSciNet review: 656124